# SDR VTZA96200

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3150 · Central Warning
- Part: Pin
- Condition: Loose
- Location: To Connector
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6532 - IAD-ORF - ABORTED TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING SYSTEM ACTIVATING DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX FOUND PIN AT CONNECTOR PR58R LOOSE.  REINSTALLED PIN A INTO CONNECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
